MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US LPS INTERCALARY SEGMENT 55MM; LPS AND S-ROM : KNEE ACCESSORY

DEPUY ORTHOPAEDICS INC US LPS INTERCALARY SEGMENT 55MM; LPS AND S-ROM : KNEE ACCESSORY
Model Number 1987-09-055
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Pain (1994); No Code Available (3191)
Date of Event 05/29/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the patient had spacer placed last (b)(6).He came in with increased pain and elevated labs.Brought to or for i&d and possible component change.Segments were exchanged and sleeve and stem were well fixed an left in place.A thorough debridement was performed as well as placement of antibiotic beads and cement.Doi: (b)(6) 2019, dor: (b)(6) 2020, left knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.

Brand Name
LPS INTERCALARY SEGMENT 55MM
Common Device Name
LPS AND S-ROM : KNEE ACCESSORY
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key10134217
Report Number1818910-2020-13466
Device Sequence Number19799969
Product Code JWH
UDI-Device Identifier10603295078616
UDI-Public10603295078616
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K003182
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1987-09-055
Device Catalogue Number198709055
Device Lot NumberJ4897D
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/29/2020
Supplement Date Received by Manufacturer07/14/2020
Initial Report FDA Received Date06/09/2020
Supplement Report FDA Received Date07/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CONTROL CABLE W/CABLE SLEEVE; LPS INTERCALARY SEGMENT 55MM; LPS POROUS STEM 16.5X125MM STR; LPS SEGMENTAL COMPONENT 35MM; CONTROL CABLE W/CABLE SLEEVE; LPS INTERCALARY SEGMENT 55MM; LPS POROUS STEM 16.5X125MM STR; LPS SEGMENTAL COMPONENT 35MM
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR
Patient Weight79